# SDR CHQA20130118021

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 29,937 hours, 25,186 cycles
- Engine: Rroyce AE3007A12
- Engine time: 27,772 hours, 23,342 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 23073239
- Part serial: NL2391
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 2,930 hours, 2,550 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THAT DURING DESCENT THEY RECEIVED AN ENGINE 1 LOW OIL PRESSURE INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND SHUT DOWN THE ENGINE.  THE CREW THEN DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LUBE AND SCAVENGE PUMP ON ENGINE ONE.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
